MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP W/WATER TRAP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP W/WATER TRAP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PATIENT CIRCUIT W/O PEEP W/WATER TRAP, 22 MM SPU (10/PKG)
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample nor pictures available for evaluation.The customer has declined to provide email.Therefore, no root cause can be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the patient circuit w/o peep w/water trap, 22 mm spu (10/pkg) experienced getting connection error.Found the part that connects to vent was defected or incorrect connection.The customer confirmed that there was no patient harm associated with the reported event.As an intervention, they replaced the sample and it was resolved.

Brand Name
PATIENT CIRCUIT W/O PEEP W/WATER TRAP, 22 MM SPU (10/PKG)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12490590
Report Number8030673-2021-00195
Device Sequence Number3735694
Product Code CBK
UDI-Device Identifier10190752115989
UDI-Public(01)10190752115989(11)20200909(10)0004160466
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT CIRCUIT W/O PEEP W/WATER TRAP, 22 MM SPU (10/PKG)
Device Catalogue Number29663-001
Device Lot Number0004160466
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;